Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 366, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 30, 2010, 5:08 PM CDT for Boyd County, Keya Paha County, Nebraska. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2010, 5:08 PM CDT (22:08 UTC)
- Expired
- Aug 30, 2010, 5:45 PM CDT
- In force
- 37 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boyd County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 5:17 PM CDT | TSTM WND GST 60 | 1 Sw Mills, NE | WINDS ESTIMATED 50 TO 60 MPH. |
| Aug 30, 5:17 PM CDT | HAIL 1 | 1 Sw Mills, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -488 J/kg
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS53 KLBF 302208
SVRLBF
NEC015-103-302245-
/O.NEW.KLBF.SV.W.0366.100830T2208Z-100830T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT MON AUG 30 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF MILLS...OR 17 MILES EAST OF
SPRINGVIEW...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
4300 9909
TIME...MOT...LOC 2208Z 206DEG 37KT 4289 9939
WIND...HAIL <50MPH 1.00IN
$$
STOPPKOTTE3 follow-up statements
659
WWUS53 KLBF 302217
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT MON AUG 30 2010
NEC015-103-302245-
/O.CON.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
517 PM CDT MON AUG 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 545 PM CDT...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILLS...OR 20 MILES EAST OF SPRINGVIEW...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
4300 9909
TIME...MOT...LOC 2217Z 204DEG 30KT 4296 9937
WIND...HAIL 60MPH 1.00IN
$$
STOPPKOTTE084
WWUS53 KLBF 302234
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 30 2010
NEC015-103-302245-
/O.CON.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
534 PM CDT MON AUG 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 545 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NAPER...OR 24 MILES WEST OF SPENCER...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
4300 9909
TIME...MOT...LOC 2234Z 204DEG 29KT 4297 9915
WIND...HAIL 60MPH 1.00IN
$$
STOPPKOTTE319
WWUS53 KLBF 302245
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT MON AUG 30 2010
NEC015-103-302255-
/O.EXP.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
545 PM CDT MON AUG 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA AND
NORTHWESTERN BOYD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THUNDERSTORMS ACROSS THE AREA.
LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
4300 9909
TIME...MOT...LOC 2245Z 204DEG 29KT 4305 9910
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:53 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 30, 2:53 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CDT MON AUG 30 2010 .DISCUSSION... THE SLUG OF MOISTURE ALONG BETWEEN HIGHWAYS 61 AND 83 THIS AFTERNOON REPRESENTS THE SOLE OPPORTUNITY FOR SEVERE WEATHER. ONCE THIS LIFTS NORTH AND EAST LATER THIS EVENING DRIER AIR WILL WORK IN FROM THE SOUTHWEST WITH JUST ELEVATED SHOWERS AND THUNDERSTORMS THEREAFTER. IF STORMS CAN SLOW DOWN AND BECOME ROOTED IN THE BOUNDARY LAYER THAN WIND DAMAGE...LARGE HAIL AND PERHAPS AN ISOLATED TORNADO COULD OCCUR. NEARLY ALL OF THE RAIN SHOULD BE OUT THE FCST AREA BY 06Z TONIGHT WITH CLEARING DEVELOPING BY 12Z TUESDAY. A DEVELOPING WARM FRONT TUESDAY NIGHT AND WEDNESDAY COULD PRODUCE MORE THUNDERSTORMS AND CONDITIONS WILL BE FAVORABLE FOR SEVERE WEATHER ONCE AGAIN. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 83. THE LATEST SOLNS LIGHT UP SCNTL AND SERN NEB. THE FRONT AND THEREFORE FOCUS WILL BE ACTING ACROSS SRN NEB. GENERAL THUNDERSTORMS ARE POSSIBLE NORTH AND NORTHWEST OF THE FRONT. SKIES SHOULD CLEAR BY THURSDAY MORNING AND REMAIN MOSTLY CLEAR THROUGH LABOR DAY VIZ A DECENT BATCH OF PACIFIC HIGH PRESSURE BUILDING THROUGH THE CNTL AND SRN PLAINS. HIGHS AND LOWS WILL RETURN TO THE 80S AND 50S WITH A FEW 40S ACROSS WRN NEB WEDS AND THURSDAY MORNINGS. THE ECMWF BACKED OFF ON RAIN CHANCES NEXT SATURDAY. NOW BOTH THE ECMWF AND GFS ARE ON BOARD WITH DRY WEATHER AND A WARMING TREND DEVELOPING SATURDAY THROUGH MONDAY. HEIGHTS WILL RISE AND LOW PRESSURE WILL GRADUALLY ORGANIZE AND DEEPEN ACROSS THE WRN HIGH PLAINS. BY NEXT MONDAY AND POSSIBLY SUNDAY...HIGHS COULD BE BACK INTO THE LOWER 90S. && .AVIATION... CLOUD COVERAGE WILL CONTINUE TO INCREASE AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST THROUGH 31/00Z. CLOUD CEILINGS AOB 10 KFT WILL GRADUALLY LOWER TO NEAR 8 KFT AS THE DISTURBANCE MOVES ACROSS. THIS EVENING CLEARING OCCURS AS THE CONVECTIONS LIFTS NORTHEAST TO ACROSS EASTERN SOUTH DAKOTA. OVERNIGHT INTO TUESDAY VISUAL FLIGHT RULES EXPECTED THROUGH 31/18Z. THE COLD FRONT WILL BE MOVING SOUTHEAST DURING THE MORNING WITH THE MAIN IMPACT SEE TO BE WINDS SHIFTING TO THE NORTHWEST WITH FROPA. THUNDERSTORMS ARE POSSIBLE THROUGH 31/00Z ALTHOUGH LITTLE IMPACT EXPECTED AT THIS TIME WEST OF HIGHWAY 83 TO INCLUDE TERMINALS KLBF AND KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ007-010-028-029. && SHORT TERM/EXTENDED...CDC AVIATION...KECK
Hazardous weather outlook, Aug 30, 3:04 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 PM CDT MON AUG 30 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-311000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 304 PM CDT MON AUG 30 2010 /204 PM MDT MON AUG 30 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT EAST OF A LINE FROM ELI IN CENTRAL CHERRY COUNTY TO IMPERIAL IN CHASE COUNTY THIS EVENING. AN UPPER LEVEL DISTURBANE LIFTING NORTHEAST WILL ENHANCE LIFT DURING PEAK HEATING FOR THUNDERSTORMS TO FURTHER DEVELOP. AS THE CAP WEAKENS THUNDERSTORM DEVELOPMENT WILL INCREASE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WIND SHEAR WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH ISOLATED TORNADOES ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT ACROSS THE OUTLOOK AREA. SEVERE STORM DEVELOPMENT IS NOT EXPECTED AT THIS TIME. AFTER WEDNESDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING EAST OF THE PANHANDLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 30, 3:35 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST STOCKVILLE 40.53N 100.38W
08/30/2010 E60 MPH FRONTIER NE PUBLIC
THE WINDS DOWNED TREE BRANCHES AT LEAST 4 INCHES IN
DIAMETER.
&&
CJSSpecial weather statement, Aug 30, 3:53 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 PM CDT MON AUG 30 2010 NEZ038-302130- CUSTER NE- 353 PM CDT MON AUG 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 430 PM CDT... AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF MAXWELL TO 7 MILES NORTHEAST OF SMITHFIELD...AND MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARNOLD... BROKEN BOW... OCONTO... CALLAWAY... PRESSEY STATE WILDLIFE MANAGEMENT AREA... BERWYN... MASON CITY... ANSLEY... WESTERVILLE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SCHULTZ
Special weather statement, Aug 30, 3:56 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT MON AUG 30 2010 NEZ005-008-026-302130- BLAINE NE-BROWN NE-EASTERN CHERRY NE- 356 PM CDT MON AUG 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE COUNTIES UNTIL 430 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PURDUM...OR 20 MILES EAST OF THEDFORD... MOVING NORTH AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 405 PM CDT. LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 410 PM CDT. MOON LAKE AROUND 415 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Local storm report, Aug 30, 4:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CURTIS 40.63N 100.51W
08/30/2010 FRONTIER NE TRAINED SPOTTER
FOUR TO EIGHT INCH DIAMETER TREE BRANCHES WERE DOWNED BY
THUNDERSTORM WINDS.
&&
CJSLocal storm report, Aug 30, 4:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL AINSWORTH 42.55N 99.86W
08/30/2010 M1.00 INCH BROWN NE LAW ENFORCEMENT
&&
TKECKLocal storm report, Aug 30, 4:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
08/30/2010 M52 MPH CUSTER NE ASOS
0425 PM TSTM WND GST 5 SE OCONTO 41.09N 99.69W
08/30/2010 E50 MPH CUSTER NE PUBLIC
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:33 AM CDT | Wind Advisory | LBF | Boyd, Garfield, Holt, Wheeler | 12 hr |
| Aug 30, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Aug 30, 3:14 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
| Aug 30, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 39 min |
| Aug 30, 4:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| Aug 30, 4:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 52 min |
| Aug 30, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Holt, Loup, Rock | 49 min |
| Aug 30, 5:36 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Rock, Wheeler | 54 min |
| Aug 30, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.